# SDR DALA2016112509333

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 61,335 hours, 23,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ARMED COND IND L2 DOOR KNUCKLE KNOCKER INOP. T/S PER AMM 52-11. FOUND AND REMOVED DEBRIS ON RETRACTABLE DOOR MECHANISM (KNUCKLE KNOCKER). CYCLED 2L DOOR SEVERAL TIMES AND NO FURTHER TROUBLE NOTED. MCO/PLAC RMVD. OK FOR SVC.
